# SDR USAA2013060300006

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 47,563 hours, 17,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENSE BROKEN OFF OF EMERGENCY EXIT ROW MARKER AT SEAT 1C.  INSTALLED NEW LENS ON EXIT ROW MARKER AT SEAT 1C.
